A note on the uniqueness of strong solution to the incompressible Navier-Stokes equations with damping

We study the Cauchy problem of the 3D incompressible Navier–Stokes equations with nonlinear damping term α|u| β−1u (α > 0 and β ≥ 1). In [J. Math. Anal. Appl. 377(2011), 414–419], Zhang et al. obtained global strong solution for β > 3 and the solution is unique provided that 3 < β ≤ 5. In t...

Full description

Saved in:
Bibliographic Details
Main Author: Zhong Xin
Format: Serial
Published: 2019
Series:Electronic journal of qualitative theory of differential equations
Kulcsszavak:Navier-Stokes egyenlet
doi:10.14232/ejqtde.2019.1.15

Online Access:http://acta.bibl.u-szeged.hu/58102
Description
Summary:We study the Cauchy problem of the 3D incompressible Navier–Stokes equations with nonlinear damping term α|u| β−1u (α > 0 and β ≥ 1). In [J. Math. Anal. Appl. 377(2011), 414–419], Zhang et al. obtained global strong solution for β > 3 and the solution is unique provided that 3 < β ≤ 5. In this note, we aim at deriving the uniqueness of global strong solution for any β > 3.
Physical Description:1-4
ISSN:1417-3875